Some Computational Formulas for -Nörlund Numbers
Guodong Liu
Abstract and Applied Analysis, 2009, vol. 2009, 1-7
Abstract:
The author establishes some identities involving the numbers, Bernoulli numbers, and central factorial numbers of the first kind. A generating function and several computational formulas for -Nörlund numbers are also presented.
Date: 2009
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2009/430452.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2009/430452.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:430452
DOI: 10.1155/2009/430452
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().